Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 18, Issue 3, 1982
Metadata
 

On Pseudo-Runge-Kutta Methods with 2 and 3 Stages
Masaharu Nakashima
pp. 895–909
Abstract | Full-Text PDF (1134 KB) | Metadata

Analyse Microlocale sur les Variétés de Cauchy-Riemann et Problème du Prolongement des Solutions Holomorphes des Équations aux Dérivées Partielles
Shinichi Tajima
pp. 911–945
Abstract | Full-Text PDF (3362 KB) | Metadata

Time Dependent Representations of the Stationary Wave Operators for 'Oscillating' Long-Range Potentials
Kiyoshi Mochizuki and Jun Uchiyama
pp. 947–972
Abstract | Full-Text PDF (2072 KB) | Metadata

Essential Self-Adjointness and Invariance of the Essential Spectrum for Dirac Operators
Masaharu Arai and Osanobu Yamada
pp. 973–985
Abstract | Full-Text PDF (1059 KB) | Metadata

On the Oka-Cartan-Kawai Theorem B for the Sheaf ???
Yoshifumi Ito
pp. 987–993
Abstract | Full-Text PDF (575 KB) | Metadata

Real Algebraic Realization of Characteristic Classes
Masahiro Shiota
pp. 995–1008
Abstract | Full-Text PDF (1574 KB) | Metadata

A Counterexample to HIronaka's 'Hard' Polyhedra Game
Mark Spivakovsky
pp. 1009–1012
Abstract | Full-Text PDF (298 KB) | Metadata

On a Certain Class of *-Algebras of Unbounded Operators
Huzihiro Araki and Jean-Paul Jurzak
pp. 1013–1044
Abstract | Full-Text PDF (3238 KB) | Metadata

Entropy of Automorphisms of AF Algebras
David E. Evans
pp. 1045–1051
Abstract | Full-Text PDF (688 KB) | Metadata

Invariant States for Strongly Positive Operators on C*-Algebras
Charles J.K. Batty
pp. 1053–1066
Abstract | Full-Text PDF (1389 KB) | Metadata

On the Instability of a Minimal Surface in a 4-Manifold Whose Curvature Lies in the Interval (1/4, 1]
Shigeo Kawai
pp. 1067–1075
Abstract | Full-Text PDF (783 KB) | Metadata

Transformation Groups for Soliton Equations - Euclidean Lie Algebras and Reduction of the KP Hierarchy
Etsuro Date, Michio Jimbo, Masaki Kashiwara and Tetsuji Miwa
pp. 1077–1110
Abstract | Full-Text PDF (2832 KB) | Metadata

Quasi- Periodic Solutions of the Orthogonal KP Equation - Transformation Groups for Soliton Equations V
Etsuro Date, Michio Jimbo, Masaki Kashiwara and Tetsuji Miwa
pp. 1111–1119
Abstract | Full-Text PDF (765 KB) | Metadata

On Unbounded Derivations Commuting with a Compact Group of *-Automorphisms
Akitaka Kishimoto and Derek W. Robinson
pp. 1121–1136
Abstract | Full-Text PDF (1360 KB) | Metadata

Monodromy Problem and the Boundary Condition for Some Painlevé Equations
Michio Jimbo
pp. 1137–1161
Abstract | Full-Text PDF (1585 KB) | Metadata

Projectivity of the Space of Divisors on a Normal Compact Complex Space
Akira Fujiki
pp. 1163–1173
Abstract | Full-Text PDF (1253 KB) | Metadata

On Weakly 1-Complete Surfaces without Non-Constant Holomorphic Functions
Kensho Takegoshi
pp. 1175–1183
Abstract | Full-Text PDF (1029 KB) | Metadata

A Stein Domain with Smooth Boundary Which Has a Product Structure
Takeo Ohsawa
pp. 1185–1186
Abstract | Full-Text PDF (181 KB) | Metadata

On the Bott Cannibalistic Classes
Koichi Hirata and Akira Kono
pp. 1187–1191
Abstract | Full-Text PDF (353 KB) | Metadata

Equivariant Stable Homotopy Theory and Idempotents of Burnside Rings
Shôrô Araki
pp. 1193–1212
Abstract | Full-Text PDF (1743 KB) | Metadata